National Three Peaks Detailed Itinerary Budget Itinerary Day 1 On Saturday morning we begin with pick-ups from Glasgow Central train station 10:00 and Glasgow International airport (or a hotel near the airport) between 11.00-11.30. Many participants travel up to Glasgow during the morning. Alternatively, others travel up the night before and stay in a hotel. You could also travel independently to Fort William and meet the group there. The drive to Fort William takes 2.5 - 3 hours, and we stop Morrisons supermarket to stock up on supplies for the next 24 hours. There will be little time to stop for hot cooked food on route as the schedule is very tight, so food needs to be eaten on the bus on the go. We’ll start the ascent of Ben Nevis from Achintee and climb via the Mountain Track, beginning at around 14.30, which should allow us enough time to summit and return to the minibus before it gets too dark. With a total ascent and descent time of around 5 hours, we should be back in Achintee by 19:30. We can schedule a vary short drive-thru stop at McDonalds in Fort William, then drive to Wasdale Head, Day 2 The drive south to the National Trust car park at Wasdale Head will take 5.5 hours, and we’ll schedule a break of 45 minutes en route, so we should arrive at 01:45. Scafell Pike is the smallest of the 3 peaks, but the ascent is undertaken in the dark and the route in parts is across rocky terrain with an indistinct path. The Total ascent and descent time is around 4 hours, so we should be back at the minibus by 05:45. The drive to Snowdon takes 4.75 hours and we usually stop en route for fuel and toilets and arrive late around 10.30. We aim to be up and down Snowdon in 4 hours, returning to the car park at Pen-y-Pass at 14.30 to complete the challenge within 24 hours. From here, it’s a 2-hour drive to Chester station for the drop-off. We can arrive anytime between 16:00 – 20:00, though typically 17:00 – 18.00 if the group is on schedule. We can instead offer accommodation in double rooms for up to 8 people in Bwlchgwyn, with a free transfer to Chester station in the morning. Luxury Itinerary Day 1 We begin on Friday morning as we depart from base in Bwlchgwyn, north Wales. Our first pick-up location is Chester station at 09:00, followed by Manchester Piccadilly at 10:30. Private groups can be picked up from other locations (e.g. Crewe) or by negotiation from your office/school. We’ll then drive north on the M6 to our next pick-up locations at Glasgow Central train station (16:00) and Glasgow International airport (17:00), with rest stops at service stations en route. Private groups can be picked up from other locations around Glasgow. Participants will often travel up to Glasgow independently on Friday as flights from London start from £25 and take only one hour. You may also travel up to Fort William independently and meet us there when we arrive. We’ll then drive past Loch Lomond and through dramatic Glencoe on the scenic A82 and arrive at our accommodation in or near Fort William around 20:00. After dinner, there will be a short evening briefing session and kit check and the opportunity for a 30-minute inspirational Everest talk. You should pack your bags tonight to enable an efficient departure in the morning. Day 2 We start with breakfast at our Fort William accommodation at 07:15 and leave at 07:50. We may have a very short stop at Morrisons supermarket to stock up on supplies, then transfer to the start point at the Ben Nevis Inn at Achintee. If time allows, we will try to visit the supermarket on Friday evening instead (open til 22:00 on Friday and from 07:00 on Saturday). We’ll start climbing Ben Nevis at 08:00 or shortly after, via the Mountain Track. We allocate a total ascent and descent time for Ben Nevis of 5 hours, so we should be back at the minibus by 13:00. We can eat drive-thru at McDonalds in Fort William as we depart. We then drive south to the National Trust car park at Wasdale Head, where we’ll start the climb of Scafell Pike via the Brown Tongue/Hollow Stones route. The driving time to Wasdale is 5.5 hours, and we will take a break of 45 minutes en route to comply with driver hours regulations. Scafell Pike is the smallest of the three peaks, but the ascent is often completed in the dark and the route in parts is across rocky terrain with an indistinct path. We start the ascent at 19:15 and allocate a total ascent and descent time of around 4 hoursto be back at the minibus at 23:15. Day 3 We drive south to Snowdonia for 4.75 hours, arriving at Pen-y-Pass car park at 04.00. We’ll aim to complete the ascent and descent in 4 hours via the Pyg Track, arriving back at the minibus at 08:00, to complete the challenge within 24 hours. From here, it’s a 2-hour drive to Chester station for the drop-off. We can arrive anytime between 09:00 – 13:00, though typically 10:00 – 11.00 if the group is on schedule. We can offer accommodation in double rooms for up to 8 people in Bwlchgwyn, with a free transfer to Chester station in the morning.